# SDR CA991210032

- Difficulty date: October 27, 1999
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Airbus A340-313
- Aircraft time: 20,861 hours
- Engine: Cfmint CFM565C4
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: MSN740381
- Condition: Failed
- Location: Wing
- Component: Engine (Turbine/, Cfmint, CFM565C4
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) REPORT TO FOLLOW. VSV ACTUATOR POSITION DEMAND DISAGREE FAULT VSVACT/HMU/J6 ANNUNCIATION. OPERATOR HAS FORBIDDEN DISPATCH WITH SIMILAR FAULT MESSAGES. INITIAL TESTING HAS SO FAR NOT REVEALED ANY FAULT. CFMI IS INVESTIGATING.
